RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1287–1290 (Mi dan25166)  

MATHEMATICS

On the theory of the distribution of sets of primes with given differences between them

A. F. Lavrik

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (363 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 08.02.1961

Citation: A. F. Lavrik, “On the theory of the distribution of sets of primes with given differences between them”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1287–1290

Citation in format AMSBIB
\Bibitem{Lav61}
\by A.~F.~Lavrik
\paper On the theory of the distribution of sets of primes with given differences between them
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1287--1290
\mathnet{http://mi.mathnet.ru/dan25166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0186647}
\zmath{https://zbmath.org/?q=an:0105.03402}


Linking options:
  • http://mi.mathnet.ru/eng/dan25166
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019